# SDR DXTA200802758

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,056 hours, 5,526 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION - GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH.  REMOVED AND REPLACED ALL THREE UP LOCK SWITCHES WITH NEW PER CESSNA 560XL MAINT. MANUAL CHAP 32-30-05 & 32-60-02. SYS GROUND OPS CHECKED GOOD.
